| Model Number |
02-012-47-5009 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
| Date of Event |
08/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending evaluation.The investigation noted that based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
Event or Problem Description
As reported, approximately 2 weeks after the initial left tka, for this (b)(6) y/o male patient, the stitches on the left knee were splitting so they decided to do a wash out and replace the liner.Infection was noted during the washout.The patient was last known to be in stable condition following the event.